Numerical results for Saito's uniqueness theorem in inverse scattering theory

Show full item record



Permalink

http://hdl.handle.net/10138/329507

Citation

Tyni , T 2020 , ' Numerical results for Saito's uniqueness theorem in inverse scattering theory ' , Inverse Problems , vol. 36 , no. 6 , 065002 . https://doi.org/10.1088/1361-6420/ab7d2d

Title: Numerical results for Saito's uniqueness theorem in inverse scattering theory
Author: Tyni, Teemu
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2020-06
Language: eng
Number of pages: 14
Belongs to series: Inverse Problems
ISSN: 0266-5611
URI: http://hdl.handle.net/10138/329507
Abstract: We consider an inverse scattering problem for the Schrodinger operator in two dimensions. The aim of this work is to discuss some first numerical results on Saito's formula. Saito's formula is an explicit integral formula, which at the high-frequency limit gives a uniqueness result for the inverse scattering problem. The numeric approach is quite straight-forward: we take a large enough fixed wave number and evaluate the integrals in Saito's formula numerically. The potential function can then be recovered from the blurry measurements by using the fast Fourier transform and a high-pass filter. We also discuss in detail how the synthetic data is generated via a matrix-based approach. Several numerical examples are shown to demonstrate the results.
Subject: inverse scattering
scattering theory
Saito's formula
Lippmann-Schwinger equation
numerical solution
Schrodinger operator
INTEGRALS
QUADRATURE
111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
Tyni2020_preprint.pdf 1.184Mb PDF View/Open

This item appears in the following Collection(s)

Show full item record